Vitamins and weight loss?
I am taking Bayer's womens one a day vitamins, and I am wondering if anyone else taking them has noticed weather it speeds or slows weight loss. I am also curious... is it possible to get a stomach ache after you take vitamins if you havent eaten anything yet? It happens to me but it seems to go away once i eat something.
I take centrum for women and I can't say that I have noticed whether it speeds or slows weight loss. However, it does upset my stomach at times. I try to take it right after I eat dinner to avoid an upset stomach.
I just started taking the Weight-Smart One A Day vitamin. :]
I don't really expect it to speed up weight loss, but if it does- I wont be complaining!
I don't know what in vitamins would cause a stomach ache- but I got one when I didn't eat anything with the vitamin yesterday. I took it right after eating today & no stomach ache!
Ok so it sounds like something I should expect then :P I didnt really think that vitamins would slow or speed weight loss, I was just hoping they didnt slow it down!!!
my doctor always told me to take my vitamin with food because somthin about the acid in your stomach reacts to the vitamin and makes you sick if your stomach is empty.
I can't say I've experienced this but I've certainly known people who will get upset stomachs by eating prescription or non-prescription capsules.
If it bugs you, take them with food or switch to chewables. Although I'm far from 50, I take Centrum's Chewable Vitamins for Seniors.
I doubt highly that vitamins will significantly aid in actual weight loss but they may help you from accidentally depriving your body of certain nutrients.
You should always take vitamins with food. If your digestive tract isn't moving then the vitamins are just sitting in your stomach. Although, on a good day I'll take upwards of 20 or more vitamins ( I operate a vitamin store) and have never experienced stomach pain, it is common for stomach aches to occur from vitamin usage.
I take a diabetic multivitamin, garlic, fiber/probiotics and cinnamon -- with a meal. (No stomach upset here, either)
=^..^= MOLLY (Check out my motivational Rant Thread!)
I take the CVS Women's Daily Multiple every other day (I'm scared to take them everyday incase I have too much of a vitamin or mineral, which can be just as bad for you as not having enough) in the morning. I usually just have an apple or a yogurt with them, but it never upsets my stomach.
It probably won't help you lose weight. If it does, it'll probably be really small and unnoticeable. But vitamins will definitely make you feel better, they're needed for a reason =)